# SDR USAA011048

- Difficulty date: August 9, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Condition: Corroded
- Location: Bs 986.5-S1006
- Part time: 47,570 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR SUPPORT CORRODED 1 INCH, BS 986.5 TO S 1006 BL 0 FLOOR LEVEL.  REPLACED FLOOR SUPPORT PER SRM 51-10-1.  (M)
